Zicam Increases Risk of Iocaine Poisoning!
Posted by Karl Withakay on June 18, 2009
The FDA has issued a warning that using Zicam can lead to anosmia, which is a loss of the sense of smell. Many bloggers in the blogosphere (pretty much most of the sites in my Daily Sites links) have covered this already, but they have all ignored the most serious potential risk of anosmi from taking Zicam: Iocaine Powder poisoning
As we all know, the best way to detect Iocaine Powder is from its lack of scent, but if you can’t smell anything at all, how will you know if something doesn’t have a scent (or has no added scent) since everything lacks a scent to you?
Of course the Iocaine poisoning risk would be greatest for people in Australia and people going up against Sicilians when death is on the line.
Rumor has it that land wars in Asia will be unaffected.
I felt that this risk needed to be brought to people’s attention.
That is all. :)